# SDR UPS00832097

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 SEAT TRACK  HAS SEVERAL BARE METAL AREAS,  STA 680 TO 980.  CLEAN BARE METAL,  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-3. REPLACED &  INSTALLED SEAT TRACK & CHANNEL SPLICE IAW DC8 SRM 51-3-0.
